# SDR DJFA2004039

- Difficulty date: December 5, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N799TA
- Make and model: Beech 400A
- Aircraft serial: RK209
- Aircraft time: 5,046 hours, 4,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE CABIN HAD FILLED WITH AN ELECTRICAL OR ENVIRONMENTAL SMELLING SMOKE.  AIRCRAFT HAD DIVERTED TO KSAV.  MAINTENANCE RAN BOTH ENGINES AND OPERATED THE ENVIRONMENTAL CONTROL SYSTEM.  THE FREON AIR CONDITIONING SYSTEM WAS ALSO RAN.  NO SMOKE NOR ELECTRICAL SMELL COULD BE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
